# SDR YENA2023032700287

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 8,633 hours, 2,599 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2201, JFK-FLL. ' FUME EVENT DURING DESCENT PHASE DESCENDING THROUGH 5000 FOR 3000 SIGNIFICANT DIRTY SOCK SMELL IN COCKPIT AND CABIN MORE EXTREME IN AFT CABIN CA & F3 HAVE HEADACHES; ACCOMPLISHED INFO NOTICE 2017-T015J REPLACED LH & RH RECIRC FILTERS. PERFORMED ECS DECONTAMINATION. REFER TO L/P 3651454, ITEM1 FOR MORE INFO. NO ODOR DETECTED WITH PACK 2.'
